Representation of the exact solution for a kind of nonlinear partial differential equation. (English) Zbl 1116.35309

Summary: We give a new method for solving a nonlinear partial differential equation in the reproducing kernel space. Through numerical example, it is proved to be valid.


35C05 Solutions to PDEs in closed form
35L70 Second-order nonlinear hyperbolic equations
Full Text: DOI


[1] Ayaz, Fatma, On the two-dimensional differential transform method, Applied Mathematics and Computation, 143, 361-374 (2003) · Zbl 1023.35005
[2] Chen, Yong; Li, Biao; Zhang, Hongqing, Exact solutions for a new class of nonlinear evolution equations with nonlinear term of any order, Chaos, Solitons and Fractals, 17, 675-682 (2003) · Zbl 1030.35120
[3] Gen Cui, Ming, Numerical Analysis in Reproducing Kernel Space (2004), Science Publishers: Science Publishers Beijing, pp. 15-27
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.